# SDR ASAA2021101136274

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 33,126 hours, 10,667 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7670
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 63,128 hours, 19,160 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER START ON RECALL. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. #2 ZONE TEMP CONT FAULTED THIS PACK TCV ON BIT, PREV FLT, & VERIFY. REF CORRECTIVE ACTION ON LOG 60252989 FOR TCV REPLACEMENT. AFTER PART REPLACED, RE-VERIFY BITE REF 21-62 TASK 801 FAULT MSG RESET, RAN PACKS RECONFIRM BITE, SYSTEM OPS NORMAL.
